Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

M. Amar - D. Andreucci - P. Bisegna - R. Gianni

Homogenization limit and asymptotic decay for electrical conduction in biological tissues in the high radiofrequency range

created by amar on 17 Mar 2010
modified on 13 May 2010

[BibTeX]

Published Paper

Inserted: 17 mar 2010
Last Updated: 13 may 2010

Journal: Communications on Pure and Applied Analysis
Volume: 9
Number: 5
Pages: 1131-1160
Year: 2010


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1